Tail behaviour of the area under the queue length process of the single server queue with regularly varying service times

Kulik, Rafał, Palmowski, Zbigniew . Queueing Systems 2005. 50 (2) :299-323

Locate this article in:

Bibtex

@article{CIS-197507,
  Author = {Kulik, Rafał and Palmowski, Zbigniew},
  Title = {Tail behaviour of the area under the queue length process of the single server queue with regularly varying service times},
  Journal = {Queueing Systems},
  Volume = {50},
  Number = {2},
  Year = {2005},
  Pages = {299--323},
  Keywords = {Busy period, Subexponential distribution, GI∨GI∨1 queue, total workload}
}

Similar articles